Tamoxifen often causes insomnia/depression. Did they warn you?
I just was talking recently with someone I know on Tamoxifen. She was having worsening trouble falling asleep as the months went by on Tamoxifen. She also noticed increased mood swings, and her usually optimistic disposition just disappeared the longer she was on tamoxifen. I asked her if her doctor had warned her about how very common those symptoms are. She said they never told her a thing. I have read about the fact that Tamoxifen causes rapid depletion of the neurotransmitter Tryptophan. I also read that Tamoxifen has been used to treat Bipolar Mania in Psychiatric Drug Trials. That was never told to me or my friend. I had many of those bad side effects, also got painful ovarian cysts (another side effect the doctors never mentioned) so after 9 really bad months I gave up on the tamoxifen. My friend is seriously thinking of giving up tamoxifen too.
Did your doctors tell you the truth about all the likely side effects, let you make an informed choice? Isn't that our rights, as patients?
Here is the research I found about the psych testing of tamoxifen for Mania.